| Model Number |
D334TRG |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Invalid Sensing (2293); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
01/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was in atrial fibrillation with rapid ventricular response and received an inappropriate shock for ventricular tachycardia after anti-tachycardia pacing.Reprogramming was done and the device remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.